# SDR UPS05845703

- Difficulty date: October 18, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3754916501N
- Part serial: TAG00539287
- Condition: Cracked
- Location: Sta 1230 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND "C" PIT LONGERON END FITTING CRACKED STA 1230 L31R.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
